# SDR YENA20150713267

- Difficulty date: July 13, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 43,563 hours, 15,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FWD WET AREA -1292 CORRODED AT FRAME 20.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-74-00.  R & R FLOORBEAM IAW SRM 51-42-11.
